Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 19, 2014, 04:05:28 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 639367
  • Total Topics: 48534
  • Online Today: 218
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 139
Total: 144

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Stop Atripla and other treatment option?  (Read 1188 times)

0 Members and 1 Guest are viewing this topic.

Offline jacken

  • Member
  • Posts: 72
Stop Atripla and other treatment option?
« on: March 18, 2013, 10:11:07 AM »
Almost two years since my diagnosis, I decided to start meds because of increasing viral load.

My doc prescribed Atripla. It first took a few days to get adjusted to the drunken feeling. A week later, I had body rash. Two weeks later, my doc told me to stop the meds. I had Atripla for two weeks and my labs show a decrease of VL from 3600 to 57. It seems that Atripla was working well but my brain always felt foggy.

Is it a good idea to stop Atripla? Now that I have stopped, what other treatment options could I have?

I am not on treatment now as the doc wants me to wait a few weeks until rash is gone and my body is ready for another treatment.

Offline mikeyb39

  • Member
  • Posts: 930
Re: Stop Atripla and other treatment option?
« Reply #1 on: March 18, 2013, 10:30:57 AM »
Hi Jacken,

Sorry to hear about your rash.  I have to say that Atripla 'for me' was a bad experience, some folks are good with it, but it did a number on me with multiple side effects.

My doctor switched me to Isentress, norvir, prezista and this combo is a breeze compared to the Atripla.  there are a couple other one a day pills such as complara or Strilibid. 

11/02/2010  cd4-251, vl-591000
12/09/2010  started Atripla
02/18/2011  cd4-425, vl-800
06/10/2011  cd4-447, vl-70
10/10/2011  cd4-666, vl-80
01/05/2012  swiched med (prezista,norvir ,isentress, )
02/10/2012  cd4-733, vl-UD  Viread removed
06/10/2012  cd4-614, vl-UD
12/14/2012  cd4-764, vl-UD
09/01/2013  cd4-785, vl-UD
03/06/2014. cd4- 1078, VL-UD
09/05/2014  cd4-850 , VL-UD

Offline Matts

  • Member
  • Posts: 214
Re: Stop Atripla and other treatment option?
« Reply #2 on: March 18, 2013, 04:37:25 PM »
You have a lot of options:)
Only some:

Atripla
Complera (Eviplera)
Stribild
Reyataz + Norvir + Truvada
Prezista + Norvir + Truvada
Isentress + Truvada
Isentress + Prezista +Norvir
Kaletra + Combivir (for pregnant women)
Selzentry+Reyataz (with or without Norvir)
Selzentry+Prezista+Norvir
Selzentry+Truvada

and some more...
tivicay/kivexa

Offline jacken

  • Member
  • Posts: 72
Re: Stop Atripla and other treatment option?
« Reply #3 on: March 18, 2013, 10:45:34 PM »
Thank you. Good to know these options when discussing treatments with my doc.

Is there any guide to decide a treatment or is it more like trail and error approach?

I started first with Atripla because of one pill a day and like mikeyb39, it was a bad experience for me.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.